BIT Numerical Mathematics

, Volume 20, Issue 4, pp 525–525

A note on Goldbach's conjecture

  • W. A. Light
  • J. Forrest
  • N. Hammond
  • S. Roe
Scientific Notes

DOI: 10.1007/BF01933648

Cite this article as:
Light, W.A., Forrest, J., Hammond, N. et al. BIT (1980) 20: 525. doi:10.1007/BF01933648

Copyright information

© BIT Foundations 1980

Authors and Affiliations

  • W. A. Light
    • 1
  • J. Forrest
    • 1
  • N. Hammond
    • 1
  • S. Roe
    • 1
  1. 1.Mathematics DepartmentUniversity of LancasterBailriggEngland

Personalised recommendations